# SDR 2004UALA01210

- Difficulty date: December 17, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 53,607 hours, 8,841 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASYMMETRICAL FLAP WARNING.   PERFORMED PSEU BITE TEST.  FAULTED SWITCH S303.  REPLACED SWITCH, SYSTEM OPS CHECKS GOOD.
